RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 114–121 (Mi mz3590)  

This article is cited in 1 scientific paper (total in 1 paper)

Combinatorial interpretations of the entropy of symbolic systems

A. M. Stepin, A. T. Tagi-zade


Full text: PDF file (706 kB)

English version:
Mathematical Notes, 1989, 46:2, 653–658

Bibliographic databases:

UDC: 519.7
Received: 25.05.1987

Citation: A. M. Stepin, A. T. Tagi-zade, “Combinatorial interpretations of the entropy of symbolic systems”, Mat. Zametki, 46:2 (1989), 114–121; Math. Notes, 46:2 (1989), 653–658

Citation in format AMSBIB
\Bibitem{SteTag89}
\by A.~M.~Stepin, A.~T.~Tagi-zade
\paper Combinatorial interpretations of the entropy of symbolic systems
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 114--121
\mathnet{http://mi.mathnet.ru/mz3590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019056}
\zmath{https://zbmath.org/?q=an:0705.54033|0686.54024}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 653--658
\crossref{https://doi.org/10.1007/BF01137631}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800025}


Linking options:
  • http://mi.mathnet.ru/eng/mz3590
  • http://mi.mathnet.ru/eng/mz/v46/i2/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Grigorchuk, “Funktsii rosta, perepisyvayuschie sistemy i eilerova kharakteristika”, Matem. zametki, 58:5 (1995), 653–668  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:117
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020